# SDR UALA2011040101563

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 60,501 hours, 22,312 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365 FLOORBEAM UPPER FLANGE CORRODED.  MAJOR REPAIR ACCOMPLISHED:  REPAIRED ON SM W-U E9952H PER SRM FROM LBL 8.5 TO RBL 59.
